# SDR CALA2016090600623

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 12,316 hours, 1,454 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Dirty
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS AND STATUS MESSAGE FOR LT ENGINE THRUST REVERSER.   AFTER REACTIVATING REVERSERS, OPS TESTED IAW DMC-B787-A-678-31-00-15F-320A-A & MESSAGE CLEARED. MESSAGE WAS CAUSED BY DEBRIS IN REVERSER
